Jump to content





3Rd Month

Posted by Mila88, 14 March 2013 · 449 views

accutane claravis journey third month side effects
It has been awhile since I have updated. During that time nothing really changed. It has now. I'm just getting into my third month and my face is FINALLY completely clear. I have ONE small pimple that has been around for a long time but it is small and going away. I am completely AMAZED when I look in the mirror.
 
My side effects are still around. Some have gotten better and some far worse. My face is now peeling in certain areas which makes make-up application much harder. I still use foundation even though my face is now clear because I still have scarring I like to cover up.
 
My lips are still extremely dry, which I'm assuming will last until I am off of this. I wake up to cracked and bleeding lips even though I LOAD up on aquaphore before bed.
 
I am definately more tired and achey. When I move too quick or have a long day my joints are pretty sore.
 
All of this is WELL worth it though because my face looks AMAZING!
 
:-D




Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors